# SDR AUS20020066

- Difficulty date: January 28, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 737M49503011
- Condition: Leaking
- Location: Apu Bay
- Part time: 30,482 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) APU LEAKING FUEL FROM DRAIN MAST.
